# SDR TSAA0253235

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658276416
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED 4 HOLES IN THE RIGHT MLG LOWER BEAM CHORD FLANGE.  FABRICATED FOUR FREEZE PLUGS.  FABRICATED FOUR 1 INCH DIAMETER RETAINING WASHERS.  INSTALLED FREEZE PLUGS AND OPENED ID HOLES TO THE EXISTING .1875 INCH DIAMETER PANEL ATTACH BOLTS.  INSTALLED RETAINING WASHERS UNDER THE NUT AND USED A LONGER BOLT TO THE RETAINING WASHER.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3307.  AIRCRAFT RETURNED TO SERVICE.  (M)
